# SDR CA031028010

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,489 hours
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT FELT A VIBRATION IN THE A/C. CARRIED OUT A PRECAUTIONARY LANDING, DURING WHICH HE NOTICED A LACK OF POWER. ON INSPECTION IT WAS DISCOVERD THAT NR 5 PISTON HAD FAILED.
